Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 20, NWS Corpus Christi, TX

May 19, 2021Nueces County, San Patricio County, Texas

NWS Corpus Christi, TX issued this river flood warning at May 19, 2021, 9:21 AM CDT for Nueces County, San Patricio County, Texas. It took effect at May 19, 2021, 10:45 AM CDT. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
May 19, 2021, 9:21 AM CDT (14:21 UTC)
In effect from
May 19, 2021, 10:45 AM CDT
Expired
May 19, 2021, 8:49 PM CDT
In force
10 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 15 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nueces River at Calallen (CAAT2). The gauge peaked at 6.72 ft at May 19, 2021, 9:00 AM CDT.

actionminormoderate4567805/1905/2005/21
Action stage
6 ft
Minor stage
7 ft
Moderate stage
7.5 ft
Major stage
8.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08211500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

588 
WGUS44 KCRP 191421
FLWCRP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
921 AM CDT Wed May 19 2021

...The National Weather Service in Corpus Christi TX has issued a 
Flood Warning for the following rivers in Texas...

  Nueces River At Calallen affecting Nueces and San Patricio 
  Counties.

For the Nueces River...including Cotulla, Tilden, Three Rivers, 
Mathis, Bluntzer, Calallen...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/crp.

&&


TXC355-409-200530-
/O.NEW.KCRP.FL.W.0020.210519T1545Z-000000T0000Z/
/CAAT2.1.ER.210519T1545Z.210520T0000Z.210520T1200Z.NO/
921 AM CDT Wed May 19 2021

The National Weather Service in Corpus Christi has issued a

* Flood Warning for
  the Nueces River At Calallen.
* From this morning until further notice.
* At 8:30 AM CDT Wednesday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage later 
  this morning to a crest of 7.4 feet this evening. At 7.5 feet 
  moderate flood occurs. The river is expected to fall below flood 
  stage Thursday afternoon.
* Impact...At 7.5 feet, Moderate lowland flooding occurs. Roads 
  flood through the lowest residential areas...cutting off homes 
  near Calallen, and requiring evacuations. This includes the 
  subdivisions of County Road 73 in Riverside Addition 1 and 2, 
  Riverside Annex, Twin Lakes, Riverside Acres and homes in the 
  Nueces River Estates and Lindgreen Estates. Hazel Bazemore Park 
  and Labonte Park will also flood

&&


 Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (7 am)         
Location     Stg   Stg   Day/Time    Thu   Fri   Sat   Sun   Mon    

Nueces River
Calallen     7.0   6.8   Wed 8 am    7.0   6.9   6.2   5.2   4.9    





&&

LAT...LON 2787 9776 2794 9768 2787 9756 2784 9750
      2781 9755

$$

ANM
1 follow-up statement
867 
WGUS84 KCRP 200149
FLSCRP

Flood Statement
National Weather Service Corpus Christi TX
849 PM CDT Wed May 19 2021

...The Flood Warning is cancelled for the following river in Texas...

   Nueces River at Calallen affecting Nueces and San Patricio 
   Counties.

TXC355-409-200300-
/O.CAN.KCRP.FL.W.0020.000000T0000Z-210520T0149Z/
/CAAT2.1.ER.210519T1545Z.210520T0000Z.210520T1200Z.NO/
849 PM CDT Wed May 19 2021

...The Flood Warning for the Nueces River At Calallen has been 
cancelled...

The Flood Warning is cancelled for
  the Nueces River At Calallen.
* At 7:30 PM CDT Wednesday, the stage was 5.9 feet.
* Flood stage is 7.0 feet.
* Forecast...The river will crest near 6.8 feet Thursday night, then 
  begin to fall, dropping below the caution stage of 6.0 feet Friday 
  afternoon.

&&


Below are the latest river stages and stage forecasts:

             Fld   Observed                Forecasts (7 pm)         
Location     Stg   Stg   Day/Time    Thu   Fri   Sat   Sun   Mon    

Nueces River
Calallen     7.0   5.9   Wed 7 pm    6.7   5.6   5.2   5.3   5.1    





&&

LAT...LON 2787 9776 2794 9768 2787 9756 2784 9750
      2781 9755

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at May 19, 6:34 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 19, 6:34 AM CDT, 2 hours 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
634 AM CDT Wed May 19 2021

.DISCUSSION...Forecast was updated to include Severe Thunderstorm
Watch for the southern portion of south Texas through 18Z. See
Aviation section for 12Z TAFs.

&&

.AVIATION...Poor aviation conditions will continue through this
morning as thunderstorms continue to develop along a boundary
stretching from Aransas Pass to Encinal. MVFR ceilings will be
prevalent most areas this morning with IFR ceilings/vsbys
occurring with strong storms and heavy rain. Vsbys may fall to
LIFR at times in locally heavy rain over the coastal plains
this morning. Expect line of convection will move east and
into the coastal waters this afternoon with a gradual improvement
to VFR from west to east late in the afternoon to early evening.
Low clouds/MVFR ceilings will return to the coastal plains from
03-06Z and into the Brush Country by 08Z.

&&

.PREV DISCUSSION... /Issued 410 AM CDT Wed May 19 2021/

DISCUSSION...Tide levels have jumped to 1.5 feet above expected
along the Middle Texas coast. This will lead to minor coastal
flooding during the next high tide cycle. A Coastal Flood Advisory
is in effect for the islands of the Middle Texas coast from 14-23Z
today.

PREV DISCUSSION... /Issued 358 AM CDT Wed May 19 2021/

SHORT TERM (Today through Thursday)...

Right entrance region of upper level jet streak over central Texas
along with low level convergence along a boundary has maintained
deep lift over the Victoria Crossroads during the night. VCT has
received over 6 inches with more falling. The outflow boundary
from overnight convection has moved south to near a Rockport to
Orange Grove to Encinal line early this morning. Instability is
strong to the south of the boundary with SPC mesoanalysis
depicting MLCAPE values up to 3000 J/kg. Models show a very strong
upper level divergence pattern near the Rio Grande this morning
and satellite shows convection increasing west of the border at
this time. Expect storms will continue to move into the Brush
Country this morning with additional storms forming along the
boundary. Storms will have the potential to grow upscale as storms
push east into the more unstable air mass with large hail and
damaging winds possible this morning into this afternoon. Storms
will be capable of producing locally heavy rainfall as well as
precipitable water values will be from 1.6 to near 2 inches over
the coastal plains. With the amount of rain received over the past
few days, heavy rains will lead to flash flooding.

Models depict the line of storms will move offshore by late this
afternoon or this evening. Threat for locally heavy rain should
diminish some tonight, but with saturated conditions any
additional rainfall would lead to flooding problems. Flash Flood
Watch continues through Thursday morning.

LONG TERM (Thursday Night through Tuesday)...

Scattered to numerous showers and thunderstorms will continue
through Thursday morning, then is expected to wane through Thursday
afternoon from west to east as drier air filters into the area.

The upper low is progged to shift east of the area Thursday,
allowing drier air in the mid/upper levels to filter across S TX
from west to east. Models show mid/upper trough axis to shift
back to the west Friday and through the weekend, bringing
additional showers and thunderstorms to S TX through the weekend
into early next week. The ECMWF shows some ridging by Tuesday,
while the GFS shows another upper trough swinging across the
region from the west.

Am fairly confident there will be additional convection through the
weekend, but much less confident on timing and location of heavier
rainfall as this will be dependent on timing of embedded upper level
short waves and placement/timing of mid/upper trough. For now kept
close to the NBM for pops for the weekend into early next week with
rain chances becoming isolated by Tuesday.

Due to mostly cloudy and at times wet conditions, temps will
generally remain below normal through the weekend into early next
week.

MARINE...

Moderate to strong onshore flow will continue today over the Gulf
waters maintaining SCA conditions. Numerous thunderstorms are
expected to move across south Texas this morning and move through
the coastal waters this afternoon and evening. Locally high seas
and strong wind gusts are possible with any of these storms this
afternoon through tonight. SWAN and NBM keep seas elevated over
the Gulf waters tonight and will keep SCA going until 12Z
Thursday.

A weak to moderate onshore flow can be expected Thursday and Friday,
becoming moderate through the weekend, mainly across the offshore
waters. Conditions may briefly reach advisory levels at times
through the period. Additional rounds of scattered to numerous
showers and thunderstorms will be possible through Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    79  69  82  72  82  /  90  40  40  20  40
Victoria          78  67  81  70  81  / 100  50  60  30  50
Laredo            84  67  90  71  89  /  90  20  10  10  20
Alice             80  67  86  70  87  /  90  40  30  20  40
Rockport          79  70  83  72  84  /  90  50  50  30  40
Cotulla           83  67  86  70  89  /  80  20  20  20  30
Kingsville        80  67  84  71  84  /  90  40  30  20  40
Navy Corpus       81  71  81  74  82  /  90  50  40  30  40

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Thursday afternoon For the following
     zones: Aransas Islands...Bee...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Duval...
     Goliad...Inland Calhoun...Inland Kleberg...Inland Nueces...
     Inland Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...La Salle...Live Oak...McMullen...Nueces Islands...
     Victoria...Webb.

     Coastal Flood Advisory until 6 PM CDT this evening For the
     following zones: Aransas Islands...Calhoun Islands...
     Kleberg Islands...Nueces Islands.

GM...Small Craft Advisory until 7 AM CDT Thursday For the following
     zones: Coastal waters from Baffin Bay to Port Aransas out
     20 NM...Coastal waters from Port Aransas to Matagorda Ship
     Channel out 20 NM...Waters from Baffin Bay to Port Aransas
     from 20 to 60 NM...Waters from Port Aransas to Matagorda
     Ship Channel from 20 to 60 NM.

&&

TMT/89...AVIATION
Hazardous weather outlook, May 19, 4:16 AM CDT, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
416 AM CDT Wed May 19 2021

TXZ229>234-239>247-342>347-442-443-447-201100-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
416 AM CDT Wed May 19 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

A squall line of thunderstorms is likely to affect much of South
Texas this morning through the afternoon with heavy rainfall,
strong winds and some hail. A few severe wind gusts and large hail
are possible with this line of storms before the activity moves
offshore this evening.

A Flash Flood Watch is in effect through Thursday morning.

A Coastal Flood Advisory is in effect for Middle Texas coast
today. There is a MODERATE risk of rip currents today and
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered to numerous thunderstorms will be possible daily through
the week and into the weekend. A few storms could become strong
along with a threat of locally heavy rainfall.

A Flash Flood Watch is in effect through Thursday morning.

There is a MODERATE risk of rip currents Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-201100-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
416 AM CDT Wed May 19 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect today and tonight for Gulf
waters.

Numerous thunderstorms are expected to move into the coastal
waters this afternoon and move through the region tonight. The
storms will be capable of producing damaging winds and hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Scattered to numerous thunderstorms will be possible daily through
the week and into the weekend. A few storms could become strong with
gusty winds and dangerous lightning.

Small Craft Advisory conditions may be possible on and off through
the weekend.

TMT/TE

In the hours before

Local storm report, May 19, 8:07 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
807 AM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     FLASH FLOOD      1 NW ODEM               27.95N 97.59W
05/19/2021                   SAN PATRICIO       TX   TRAINED SPOTTER

            REPORTED ROAD FLOODED NEAR ACROSS THE STREET
            OF ELEMENTARY SCHOOL IN ODEM.

&&

BF
Special weather statement, May 19, 8:16 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
816 AM CDT Wed May 19 2021

TXZ242-342-191400-
Coastal Kleberg-Inland Kleberg-
816 AM CDT Wed May 19 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL KLEBERG
COUNTY...

At 816 AM CDT, strong thunderstorms were clustered 10 miles north of
Riviera Beach, or 13 miles east of Kingsville, moving north
around 5 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will remain over mainly rural areas of central Kleberg
County, including the following locations... Loyola Beach.

If outdoors, consider seeking shelter inside a building.

LAT...LON 2726 9764 2728 9765 2726 9773 2727 9774
      2728 9776 2728 9777 2755 9778 2755 9749
      2727 9748
TIME...MOT...LOC 1316Z 178DEG 14KT 2745 9765

JCP
Local storm report, May 19, 8:55 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
855 AM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 AM     FLASH FLOOD      1 E KINGSVILLE          27.51N 97.84W
05/19/2021                   KLEBERG            TX   PUBLIC

            VEHICLES STRANDED AND SOME STREETS CLOSED.

&&

MCZ
Special weather statement, May 19, 8:58 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
858 AM CDT Wed May 19 2021

TXZ240>243-191445-
Jim Wells-Inland Nueces-Duval-Inland Kleberg-
858 AM CDT Wed May 19 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN DUVAL...
SOUTHWESTERN NUECES...JIM WELLS AND WESTERN KLEBERG COUNTIES...

At 858 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Rios to near Premont to 6 miles east of
Airport Road Addition. Movement was northeast at 45 mph.

Wind gusts up to 50 mph are possible with these storms.

These storms will be near...
  Riviera and San Jose around 910 AM CDT.
  Palito Blanco around 915 AM CDT.
  Ricardo around 920 AM CDT.
  Kingsville, Kingsville Naval Air Station and Ben Bolt around 925
  AM CDT.
  Alice Acres around 930 AM CDT.
  Alice and Bishop around 935 AM CDT.
  Driscoll around 945 AM CDT.

Other locations impacted by these storms include Agua Dulce and Lake
Alice.
This includes the following highways...
 US Highway 281 between mile markers 664 and 708.
 US Highway 77 between mile markers 678 and 708.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 2726 9799 2726 9815 2738 9838 2793 9818
      2779 9784 2756 9758 2724 9785 2724 9792
      2723 9795 2722 9796 2721 9798
TIME...MOT...LOC 1358Z 210DEG 41KT 2741 9827 2733 9812 2722 9799

JCP
Local storm report, May 19, 9:00 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
900 AM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     FLASH FLOOD      6 NE SAN PATRICIO       28.03N 97.70W
05/19/2021                   SAN PATRICIO       TX   DEPT OF HIGHWAYS

            FM630 AND COUNTY ROAD 2015 WEST OF SINTON IS
            CLOSED DUE TO FLOODING.

&&

BF
Local storm report, May 19, 9:18 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
918 AM CDT WED MAY 19 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     FLASH FLOOD      4 NNE ARANSAS PASS      27.97N 97.13W
05/19/2021                   ARANSAS            TX   PUBLIC

            FLOODING OF STREETS IN ARANSAS COUNTY. NEAR
            BYPASS 35. UNABLE TO PASS SEVERAL ROADS.

&&

BF

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:49 PM CDTSpecial Weather StatementCRPLive Oak41 min
May 18, 8:33 PM CDTAreal Flood AdvisoryCRPLa Salle, McMullen117 min
May 18, 8:42 PM CDTAreal Flood AdvisoryCRPVictoria2 hr
May 18, 9:10 PM CDTFlash Flood WarningCRPVictoria3 hr
May 18, 9:38 PM CDTSpecial Weather StatementCRPWebb52 min
May 18, 9:54 PM CDTSpecial Weather StatementCRPGoliad51 min
May 18, 10:35 PM CDTAreal Flood AdvisoryCRPLa Salle, Webb3 hr
May 18, 10:57 PM CDTFlash Flood WarningCRPVictoria2 hr
May 18, 11:16 PM CDTSevere Thunderstorm WarningCRPWebb44 min
May 18, 11:49 PM CDTFlash Flood WarningCRPCalhoun, Victoria3 hr
May 19, 12:08 AM CDTSpecial Weather StatementCRPCalhoun37 min
May 19, 12:12 AM CDTRiver Flood WarningCRPVictoria36 hr
May 19, 12:12 AM CDTSpecial Weather StatementCRPMcMullen33 min
May 19, 12:17 AM CDTSevere Thunderstorm WarningCRPCalhoun, Refugio, Victoria43 min
May 19, 12:29 AM CDTSevere Thunderstorm WarningCRPDuval, McMullen46 min
May 19, 12:58 AM CDTSevere Thunderstorm WarningCRPBee, Duval, Jim Wells, Live Oak, McMullen, San Patricio47 min
May 19, 1:35 AM CDTFlash Flood WarningCRPCalhoun, Victoria115 min
May 19, 2:15 AM CDTSpecial Weather StatementCRPGoliad30 min
May 19, 2:49 AM CDTSpecial Weather StatementCRPRefugio, Victoria26 min
May 19, 2:51 AM CDTFlash Flood WarningCRPRefugio, Victoria3 hr
May 19, 3:14 AM CDTSpecial Weather StatementCRPVictoria31 min
May 19, 3:48 AM CDTFlash Flood WarningCRPCalhoun, Victoria3 hr
May 19, 4:07 AM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces18 hr
May 19, 4:18 AM CDTFlash Flood WarningCRPGoliad, Refugio, Victoria3 hr
May 19, 5:42 AM CDTFlash Flood WarningCRPRefugio, Victoria2 hr
May 19, 6:40 AM CDTSpecial Weather StatementCRPKleberg50 min
May 19, 6:41 AM CDTSevere Thunderstorm WarningCRPBee, Jim Wells, Live Oak, San Patricio22 min
May 19, 6:53 AM CDTSpecial Weather StatementCRPWebb52 min
May 19, 7:00 AM CDTSpecial Weather StatementCRPSan Patricio45 min
May 19, 7:09 AM CDTFlash Flood WarningCRPJim Wells, Nueces, San Patricio6 hr
May 19, 7:17 AM CDTFlash Flood WarningCRPKleberg, Nueces6 hr
May 19, 7:30 AM CDTAreal Flood AdvisoryCRPWebb3 hr
May 19, 7:42 AM CDTSpecial Weather StatementCRPDuval33 min
May 19, 7:58 AM CDTFlash Flood WarningCRPSan Patricio6 hr
May 19, 8:16 AM CDTSpecial Weather StatementCRPKleberg44 min
May 19, 8:46 AM CDTFlash Flood WarningCRPKleberg, Nueces4 hr
May 19, 8:58 AM CDTSpecial Weather StatementCRPJim Wells47 min
May 19, 9:15 AM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Kleberg, Nueces, Webb3 hr
May 19, 9:19 AM CDTSpecial Marine WarningCRP26 min
May 19, 9:32 AM CDTRiver Flood WarningCRPJim Wells, Nueces, San Patricio11 hr
May 19, 9:35 AM CDTSpecial Marine WarningCRP25 min
May 19, 9:38 AM CDTSpecial Marine WarningCRP52 min
May 19, 9:39 AM CDTRiver Flood WarningCRPAransas, Refugio6 days
May 19, 9:43 AM CDTSpecial Weather StatementCRPKleberg, Nueces47 min
May 19, 9:55 AM CDTFlash Flood WarningCRPAransas, San Patricio3 hr
May 19, 10:25 AM CDTSpecial Marine WarningCRP50 min
May 19, 11:08 AM CDTSpecial Marine WarningCRP52 min
May 19, 11:46 AM CDTSpecial Marine WarningCRP44 min
May 19, 12:36 PM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Goliad, Refugio, Victoria20 min
May 19, 12:54 PM CDTFlash Flood WarningCRPAransas, Calhoun, Goliad, Refugio, Victoria3 hr
May 19, 1:57 PM CDTAreal Flood WarningCRPJim Wells, Kleberg, Nueces, San Patricio3 hr
May 19, 2:04 PM CDTAreal Flood WarningCRPAransas, Bee, Jim Wells, Live Oak, Nueces, Refugio and 1 more3 hr
May 19, 4:10 PM CDTAreal Flood WarningCRPAransas, Calhoun, Goliad, Refugio, Victoria31 min

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.